# SDR 99ZZZX3487

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8229050
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: 6697504
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, VERTICAL FIN WAS HAND FLEXED AT TOP.  MOVEMENT WAS APPARANT.  NOISE FROM LOWER ATTACHMENT WAS NOTED.  REMOVED FOUR REAR SPAR ATTACHING BOLTS AN4-61 FOUND MARKING FROM MOVEMENT.  REPLACED WITH NEW AN4-6A BOLTS AND HARDWARE.  TORQUE TO 100 INCHES/POUNDS.  AIRCRAFT TT:  2,278.0 HOURS.
